# SDR A6WA201240153

- Difficulty date: January 8, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL CAP FWD AND AFT EXTERNAL AND AFT INTERNAL HAS CORROSION AT FS 319.00 AND FS 349.00.  REMOVED CORROSION AS REQUIRED IAW SRM 53-00-00.  REPAIRED CROSSBEAM AT FS 349.00 IAW REO 601R-53-21-2245.  APPLIED CPC AV 30 IAW SRM 51-21-11.
